# SDR CA971113054

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Plug
- Condition: Worn
- Location: N1 Tach Gen
- Component: 206062627003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) N1 TACH GENERATOR INDICATION INTERMITTENT.  CANNON PLUG PIN WORN AND PUSHED IN.
